Coalition-Proof Nash Equilibria and the Core in Three-Player Games

Moldovanu, Benny

Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Games and Economic Behavior
Volume: 4
Issue number: 4
Page range: 565-581
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0899-8256 , 1090-2473
Institution: School of Law and Economics > Microeconomics and Finance (von Thadden (2004-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item